# SDR SWIA201439833

- Difficulty date: October 19, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM ATTACHMENT TO THE BS 621 PRESSURE BULKHEAD AT LBL27 HAS GOUGE.  C-CHECK, REPAIRED AFT CARGO FLOOR RAIL FITTING ON FS 621 LBL 27.00 IAW REO.
